Identification of coefficients in semilinear parabolic equations

Описание

Тип публикации: статья из журнала

Год издания: 2005

Ключевые слова: Functions, Theorem proving, Cauchy problems, Parabolic equations, Source functions, Time dependence, Nonlinear equations

Аннотация: Identification of coefficients at the nonlinear member and at the derivative in respect to time is considered as well as identification of the source function and of the coefficients at nonlinear member is considered for semilinear parabolic equations with nonlinearity of rather general form. In the case of Cauchy problem, the unamПоказать полностьюbiguous classic solvability of the above problems in a 'minor' class of sufficiently smooth, limited together with corresponding derivatives functions is proved.

Ссылки на полный текст

Издание

Журнал: Doklady Akademii Nauk

Выпуск журнала: Vol. 404, Is. 5

Номера страниц: 583-585

Авторы

  • Belov Yu.Ya. (Krasnoyarskij Gosudarstvennyj Univ., Krasnoyarsk, Russian Federation)
  • Frolenkov I.V. (Krasnoyarskij Gosudarstvennyj Univ., Krasnoyarsk, Russian Federation)

Вхождение в базы данных

  • Scopus (цитирований 2)